Tokyo Journal of Mathematics

On Correspondences between Once Punctured Tori and Closed Tori: Fricke Groups and Real Lattices

Ryuji ABE

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 23, Number 2 (2000), 269-293.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1255958671

Digital Object Identifier
doi:10.3836/tjm/1255958671

Mathematical Reviews number (MathSciNet)
MR1806465

Zentralblatt MATH identifier
0987.32009

Citation

ABE, Ryuji. On Correspondences between Once Punctured Tori and Closed Tori: Fricke Groups and Real Lattices. Tokyo J. of Math. 23 (2000), no. 2, 269--293. doi:10.3836/tjm/1255958671. http://projecteuclid.org/euclid.tjm/1255958671.


Export citation